Applied Mathematics

Vol.3 No.6(2012), Paper ID 20076, 6 pages

DOI:10.4236/am.2012.36078

 

The Construction Method for Solving Radial Flow Problem through the Homogeneous Reservoir

 

Shunchu Li, Wei Li, Xiaoping Li, Li Xu

 

Institute of Applied Mathematics, Xihua University, Chengdu, China
State Key Laboratory of Oil and Gas Reservoir Geology and Exploitation, Southwest Petroleum University, Chengdu, China
State Key Laboratory of Oil and Gas Reservoir Geology and Exploitation, Southwest Petroleum University, Chengdu, China
Institute of Applied Mathematics, Xihua University, Chengdu, China

 

Copyright © 2012 Shunchu Li, Wei Li, Xiaoping Li, Li Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Li, W. Li, X. Li and L. Xu, "The Construction Method for Solving Radial Flow Problem through the Homogeneous Reservoir," Applied Mathematics, Vol. 3 No. 6, 2012, pp. 517-522. doi: 10.4236/am.2012.36078.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.